# SDR YENA2007004

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 2,533 hours, 1,733 cycles
- Engine: Ge CF3410E6
- Engine time: 2,533 hours, 1,733 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070863
- Part serial: 2005120699
- Condition: Failed
- Location: Nr 1 Bleed Sys
- Part time: 993 hours, 723 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BLEED OVERPRESS AFTER T/O - BLEED NR 1 QRH PROCEDURE CLEARED MSG.  A-I WING FAIL - EICAS MSG DURING CLIMBOUT.  ACCOMPLISHED QRH PROCEDURE.  MSG REMAINED.  MSG CAUSED BY FAILURE OF FAN AIR VALVE REPLACED NR 1 ENG FAN AIR VALVE PER AMM 36-11-09.  PERFORMED POWER RUN.  RUN CHECK IS GOOD.  A/C CLEARED FOR SERVICE.  MSG CLEARED.
